# SDR 99UAL900055

- Difficulty date: January 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N996UA
- Make and model: Boeing 737291
- Aircraft serial: 22456
- Engine: Pwa JT8D17
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Condition: Failed
- Location: Nr1 Eng Anti Ice
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE ANTI-ICE VALVE CIRCUIT BREAKER WILL NOT STAY IN.  *S/D*  REPLACED NR 1 ENGINE ANTI-ICE VALVE, OPERATIONAL CHECK IS OK.
